New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Fibromyalgia and Menstrual Pain
3 Replies
Lindsey H. - February 24

When I have my period, my FM symptoms seems to get even worse, not to mention the cramps I also have to endure. Does anyone else suffer from this promblem and if so, what do you do for it? I'm having a Laproscopy done in a couple weeks to see if I have Endometriosis. Right now I am taking Ultram to help with the cramps.

 

Suffering - February 23

I suffer through it I have Ultram and was told to doulbe up on it, if that does not work I break out the stronger medications and the heating pad.

 

JJ - February 24

I have been having more menstrual problems since having FMS, however, I am 47 and likely approaching menopause. It is so hard to pinpoint what is happening due to FMS and what could be another problem. I did get laproscopy several years ago and found that part of my problems was from adhesions of scar tissue from a previous c-section, but even after they corrected the adhesions, I still have severe cramping and am extra moody due to PMS.

 

Pam - February 24

Dear Lindsey, You may be low in Vitamin B6, which affects the female organs. Many fibro sufferers are low in B vitamins. (B vitamins are energy boosters and are good for the mood as well.) These vitamins are absorbed through the colon, most everyone with this diagnosis has intestinal problems, I am just going to make the assumption that you have some sort of irritable bowel problem as well. So, you may want to try a good vitamin-mineral supplement that gives you an optimal dose of B vitamins. You may also want to try a magnesium supplement before you go to bed. It helps with relaxation and may help combat a bit of the discomfort. Meds including Ultram will work sporatically in people who have intestinal trouble.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question